MathSciNet Relay Station
MathSciNet bibliographic data
MR2093084 90C48 (35J25 35J60 46G05 49J40 90C46)
An, Le Hai; Du, Pham Xuan; Duong Minh Duc; Tuoc, Phan Van Lagrange multipliers for functions derivable along directions in a linear subspace. Proc. Amer. Math. Soc. 133 (2005), no. 2, 595–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement